Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have back pain. Feels bloated, fullness and uncomfortable. Not cured by tylenol. Could it be gallbladder?

I have pain and tension across my upper/mid back and terrible bloating and fullness feeling... I never know how to describe it to my doctor. It s not dibilating, but I m finding it really stressful, and uncomfortable, and it does stop me from doing things. Could it be gallbladder? I know that gallbladder can be extremely painful, which this isn t, but I can t stand it. I ve thought maybe it was stress related... it has bothered me on and off for 10 years. I ve tried tylenol and muscle relaxants, but not really working. Any thoughts?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
thank you asking HCM
with regards to your symptoms it may be related with gallbladder problems so you should perform blood work and abdominal ultrasound to rule out /confirm them.
wishing you all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor